# SDR CALA2010121300614

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 42,113 hours, 22,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FRAME AT STATION 827 LEFT HAS CRACK INDICATION B ETWEEN STRINGER 8&9 AT A/C SUPPORT BRACKET ATTACHMENT HOLES REMOVED SUPPORT BRACKET IAW EA 5310-04498.  CUT OUT DAMAGED HOLES IAW EA5310-04498.  HFEC IAW 737NDT MAN PT 6 51-00-00 FIG 23.  LOCATED AND DRILLED REPAIR ANGLE A & B IAW EA5310-044 98.  ALODINED AND PRIMED ANGLES IAW B737 SRM 51-20-01.  INSTALLED REPAIR ANGLES & BRACKET IAW EA 5310-04498.
